(ORDO NEWS) — The AstraZeneca vaccine can cause thrombosis. This was reported by Business Insider.
Only vaccination will help to stop the coronavirus – all the scientists of our planet agreed on this opinion. However, any medication has side effects and the covid vaccine is no exception. A person may develop thrombosis (blood clots in blood vessels).
EMA (European Medicines Agency) spoke about the features of the development of thrombosis after vaccination. First, the scientists say, blood clots form in the head, legs and abdomen.
Blood clots disrupt the worn blood flow through the veins and arteries. The danger lies in the fact that a vessel with a thrombus may burst. In such situations, there is a high probability of death. Also, a blood clot can enter the heart and also provoke death.
Therefore, doctors ask everyone who has been vaccinated to be attentive to their well-being in the first week. If these symptoms last more than 4 days, go to the hospital:
- swelling of the legs;
- abdominal pain;
- shortness of breath.
In most cases, doctors prescribe medications to thin the blood. Your doctor may prescribe medications. Do not under any circumstances self-medicate. In this way, difficult consequences are avoided. This vaccine has already been abandoned by some states. The main reason was precisely the frequent occurrence of thrombosis.
Contact us: [email protected]